# SDR CALA2023120603569

- Difficulty date: November 22, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23413
- Condition: Cracked
- Location: Sta1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-06900 REV.D OP 014 STEP 21.3, 1EA CRACK WAS FOUND APPROX 0.125" IN LENGTH AT FUSELAGE SKIN SURFACE AT 2 O''CLOCK POSITION. TRANSFER REF.NON-ROUTINE HX NRC WO.2405692 AND . REVISION OF ECRA 5331-03067 PART 2 ON OR BEFORE REACHING 22,165 4,000 FLIGHT CYCLES THEREAFTER. TOTAL FLIGHT CYCLES. REPEAT INSPECTONS AT INTERVAL NOT TO EXCEED GENERATING DIP TO INSPECT FUSELAGE SKIN REPAIR ACCOMPLISHED IN THIS ECRA IN THE AREA OF S37R AND FWD OF STA 1035 PER LATEST OK TO DIP REPAIR BYS37R AND FWD OF STA1035;INSPECT FUSELAGE SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR ACCOMPLISHED BY THIS EC/RA IN THE AREA OF S37R AND FWD OF STA1035 PER LATEST REVISION OF ECRA 5331-03067 PART 2 ON OR BEFORE REACHING 22,165 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTIONS AT INTERVAL NOT TO EXCEED 4,000 FLIGHT CYCLES, THEREAFTER. PER ECRA 5331-03067 PERFORMED INTERIM REPAIR TO 1EA CRACK FOUND APPROX 0.125" IN QC LENGTH AT FUSELAGE SKIN SURFACE AT 2 O''CLOCK POSITION PER HAECO-HKG RI-53-00-16542A AND ECRA 5331-03067 RECORDS UPDATE QC REVIEWED. INIT: 22165 TAFC INIT WILL AUTO ITO TO RIR -0442 RIR: 4000 FC THEREAFTER...SN
